# SDR ASOA201001044

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 24,163 hours, 20,544 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Binding
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN.  REMOVED AND REPLACED RT EMERGENCY FLOOR LEVEL EXIT PANEL IAW CRJ 200 AMM 33-51-10 OPS CHECK GOOD NO DEFECTS AT THIS TIME.   [SDR CLOSED]
